zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic study of estimation problems with small observation noise. (English) Zbl 0646.93057
Stochastic modelling and filtering, Proc. IFIP-WG 7/1 Work. Conf., Rome/Italy 1984, Lect. Notes Control Inf. Sci. 91, 131-146 (1987).

[For the entire collection see Zbl 0624.00023.]

The author discusses the standard nonlinear filtering problem when a ‘small amount’ of noise is present in the observation process. This ‘small amount’ is modelled by ϵB t , where B is a standard Brownian motion and ϵ a positive parameter. Approximate finite dimensional filters are discussed and their asymptotic behaviour as ϵ0 is described.

Reviewer: R.Elliott

93E11Filtering in stochastic control
34E15Asymptotic singular perturbations, general theory (ODE)
60H10Stochastic ordinary differential equations